Codral Day & Night Tablets 24 Codeine FREE
Codral Day & Night Tablets 24 Codeine FREE
  • Load image into Gallery viewer, Codral Day & Night Tablets 24 Codeine FREE
  • Load image into Gallery viewer, Codral Day & Night Tablets 24 Codeine FREE

Codral Day & Night Tablets 24 Codeine FREE

Regular price
$21.99
Sale price
$21.99
Regular price
Sold out
Unit price
per 

Customer Declaration: I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.
Codral Day & Night Tablets 24 Codeine FREE
 
 
CODRAL Day & Night tablets Codeine FREE
 
The Day formula contains two analgesics to relieve headaches, body aches and pains, and reduce fever. It also contains a nasal decongestant to clear a blocked and runny nose, helping you to breathe more easily.
 
The Night formula also contains an analgesic to relieve headaches, body aches and reduce fever, a nasal decongestant to clear a blocked and runny nose, as well as an antihistamine to relieve sneezing, watery eyes, and an itchy and runny nose. This active ingredient also assists in aiding rest.
 
 
 
Active Ingredients:
Day: Paracetamol 500mL, Phenylephrine Hydrochloride 5mg.
Night: Paracetamol 500mL, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg.
 
 

Dosage:

Adults & Children 12 years and over:
Day: 2 red Every 4-6 hours
Night: 2 orange as necessary. 
 
Maximum: 6 day & 2 night tablets in 24 hours.
 
When to stop:
Adults: after 3 days.
Children: after 48 hours, except on medical advice.

Warnings:
Medicines have benefits and some may have risks. Always read the label carefully and use only as directed. If symptoms persist or you have side effects see your healthcare professional.
 
Incorrect use may be harmful.
Codeine is an addictive substance, do not use for more than three days. Phenylephrine Hydrochloride may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness (Avoid alcohol and driving. Johnson & Johnson (New Zealand) Ltd, Auckland.